A model for measurement of the states in a coupled-dot qubit

File Size Format
56699_1.pdf 548Kb Adobe PDF View
Title A model for measurement of the states in a coupled-dot qubit
Author Sun, He-Bi; Wiseman, Howard Mark
Year Published 2009
Publisher Institute of Physics Publishing
Citation Journal of Physics: Condensed Matter, Vol. 21, pp. 125301-1-125301-5
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1088/0953-8984/21/12/125301
Copyright Statement Copyright 2009 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice